# SDR CHQA201000145

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 24,539 hours, 20,603 cycles
- Engine: Allsn AE3007A
- Engine time: 20,074 hours, 17,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT SEAT 6A WAS INOP.  MAINTENANCE REPLACED THE LIGHT STRIP.
